CureZone   Log On   Join
 

new mediction and side effects by simpleruth ..... Ulcerative Colitis Forum

Date:   1/14/2005 6:34:12 AM ( 18 years ago ago)
Hits:   1,856
URL:   https://www.curezone.org/forums/fm.asp?i=57482

I have been recently swithed from Prednisdone to sulfazine, and am having so many side effects from it. I wake up with a hangover feeling, getting really bad headaches, nauses. I am going to call my doctor today and see if she wants me to stop taking it. I just can't stand feeling this way. And I just don't know what other medication they can put me on for UC. Any suggestions? On the predinidone, it didn't help, all it did is put so much weight on me. I would appreciate any suggestion? I see my GI on Monday, maybe he has something else in mind for me to try. I just can't live the rest of my life in so much pain and diarhea. The pain is excrutiating.
Ruth
 

<< Return to the standard message view

fetched in 0.16 sec, referred by www.curezone.org/forums/fmp.asp?i=57482